# SDR RAIA00107014

- Difficulty date: July 17, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 18,498 hours, 21,238 cycles
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Switch
- Part number: 1103P0532
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7166-STL-RIGHT BLEED FAULT CAPTION ILLUMINATED DURING CLIMB, AIRCRAFT RETURNED FROM FLIGHT WITHOUT INCEDENT. MAINTENANCE INSPECTED AND REPLACED RIGHT BLEED AIR PRESSURE SWITCH.
